Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 24, Number 5 (2020), 1249-1258.
Multiplicity of Solutions for a Sublinear Quasilinear Schrödinger Equation
In this paper, we are concerned with the multiplicity of solutions for a class of quasilinear elliptic equation arising from plasma physics. By using a dual approach, the existence of infinitely many small solutions are obtained. As a main novelty with respect to some previous results, we assume the potential $V$ may changes sign and do not require any condition at infinity on the nonlinear term.
Taiwanese J. Math., Volume 24, Number 5 (2020), 1249-1258.
Received: 1 December 2018
Revised: 28 October 2019
Accepted: 30 October 2019
First available in Project Euclid: 5 November 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Bao, Gui; Cheng, Tingzhi. Multiplicity of Solutions for a Sublinear Quasilinear Schrödinger Equation. Taiwanese J. Math. 24 (2020), no. 5, 1249--1258. doi:10.11650/tjm/191102. https://projecteuclid.org/euclid.twjm/1572944419